# SDR ASAA2015091313040

- Difficulty date: September 13, 2015
- Submitted: September 15, 2015
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 20,906 hours, 6,337 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037710
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS THAT THE AFT CABIN OVERHEAD "EXIT" SIGN IS MISSING.  ACFT GROUNDED.  F/A REPORTS NOT AFT CABIN, BUT MID CABIN EMERGENCY EXIT SIGN MISSING.  FOUND OVERWING EMERGENCY EXIT SIGN-CENTER AISLE OVERHEAD MISSING A LENS.  FOUND LENS IN OVERHEAD STOWAGE BIN, STILL SERVICABLE.  REINSTALLED LENS, LIGHTS CHECKED GOOD.
